# SDR JGVR20190919003

- Difficulty date: September 19, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 9,927 hours, 6,654 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE LT & RT WINGS UPPER SKINS LOCATED UNDER AND ADJACENT TO THE LT FORWARD, MIDDLE, AND AFT, AND RT FORWARD AND AFT FUSELAGE/WING DRAG ANGLES (WING/FUSELAGE FAIRING) BY R&R THE DRAG ANGLES FOR ACCESS, BLENDING, PERFORMING NDT, TREATING, PRIMING, AND REPLACING FASTENERS AS REQUIRED IN ACCORDANCE WITH FIELD REPAIR.
